# SDR CALA2020032700701

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 148A12304
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CIC OF HORIZONTAL STAB BOX FOUND CORROSION AT STA 1104 STR 5R REF AAR N/R 99871082 FOUND WITH CORROSION EXFOLIATION SHEAR TIE CLIP STR 5 STA 1104 REMOVED AND REPLACED SHEAR TIE AS PER REF B737 SRM 51-40-02 AND DWG 148A1225
